Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I was diagnosed with fibromyalgia 2 years ago and have been on the more or less the same medications since. A month ago at my regular checkup my doctor also added Norvasc to my meds to control my blood pressure. Since my insurance covers only generic Amlodipine I started taking that, but ever since I started taking this medication I feel like I’ve been experiencing way too much side effects from it.

My biggest issue is diarrhea that started about the same time I started Amlodipine and I’m seriously thinking about stopping this medication due to it. Is this one of the common side effects?

Loading...

Hello,

besides diarrhea, what others side effects from amlodipine have you been experiencing? Are you currently taking any other medications? I'm asking because amlodipine very rarely causes diarrhea, but the chances for this side effect to happen are far bigger if you're taking in with other medications - due to possible interactions.

Or you can be one of the few people who have this problem on amlodipine, in which case you should talk to your doctor about switching you to different blood pressure medication.

Reply

Loading...

Just started generic Norvasc 4 days ago and am also having nausea and diarrhea!
Reply

Loading...